# SDR SWAA2022022280797

- Difficulty date: September 18, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Frame
- Part number: 149A73316
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING R/H AFT FLAP TRACK DOOR FOUND STRUCTURE CRACKED. P/N 149A7331-6. / FABRICATED AND APPLIED CHEMICAL CONVERSION COATING AND APPLIED PRIMER AT R/H AFT FLAP TRACK DOOR I/A/W E.A. # 180524 P1 AND SWA E.A. 1-757-15524 REV: IR
